# SDR SWAA2022030165353

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 33,798 hours, 20,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 LWR WEB AFT SIDE; VERTICAL STIFFENER CRACKED IN RADIUS AT LWR END RBL 28'. / REMOVED AND REPLACED VERTICAL STIFFENER LOWER WEB AFT SIDE B.S.663 RBL 28 IAW SRM 51-40-02-0G-0 AND BOEING DWG 11A1000 REV-1
